# SDR FDEA202111162867

- Difficulty date: November 16, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: AGA3855427
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CGO COMPARTMENT, STA 1841-STA 1967, RBL20, SEAT TRACK CORROSION ON MULTIPLE   AREAS. AFT CARGO STA. 1841-1967  RH REMOVED AND REPLACED SEAT TRACK IAW DOUGLAS DWG.   AGA3855.
